# SDR HALA2021081000101

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 41,037 hours, 6,332 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7411 · Low Tension Coil
- Part: Exciter
- Condition: Faulted
- Location: Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - GN A FAULT,   REMOVED AND REPLACED ENG 1 A EXCITER A330 AMM 74-11-54. OPS CK GOOD.
